# SDR CALA2017022600491

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 19,604 hours, 6,768 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355C000101
- Part serial: 4427
- Condition: Faulty
- Location: Horiz Stab
- Part time: 19,603 hours, 6,768 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STABILIZER FAILS TO TRIM NOSE UP AND NOSE DOWN. EMERGENCY DECLARED. REMOVED AND REPLACED STABILIZER TRIM MOTOR AS PER AMM 27-41-71-0 00-801,TEST OK
